# SDR 04FDEA00504

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE), LOWER ATTACHMENT SPOT FACE FOUND CORRODED.  OUTBOARD FLAP INBOARD HINGE (WING SIDE), LOWER ATTACHMENT SPOT FACE CORROSION REMOVED AS PER CMM 57-44-08 AND FOUND WITHIN LIMITS AS PER DWG ARC0502 SHT 4.  COMPLIED AS PER EA 1-5740-74323, WINGS - LT AND RT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSY CORROSION.
